# SDR TWRA96347

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: High Lock Bolts
- Part number: 6883314
- Condition: Sheard Off
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B' SERVICE AT JFK, MX FOUND FOUR HIGH LOCKS BOLT HEADS SHEARED OFF AT NR 4 PYLON UPPER CLEVIS AFT INBOARD SIDE.  REMOVED FASTENER.  PERFORMED HIGH FREQ EDDY CURRENT INSPECTION AND BOROSCOPED HOLE.  FOUND NO CORROSION OR CRACKS.  PRIMED FASTENER HOLE AND INSTALLED NEW FASTENER PER SRM 51-30-02.  EA 54-073 AND SB 54-2118.  A/C RETURN TO SERVICE.  (M)
